Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Totally real sets in $ {\bf C}\sp 2$


Author: H. Alexander
Journal: Proc. Amer. Math. Soc. 111 (1991), 131-133
MSC: Primary 32E20
MathSciNet review: 1031447
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the polynomial convexity of certain totally real disks and of annuli in the unit torus satisfying a topological condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E20

Retrieve articles in all journals with MSC: 32E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1031447-5
Keywords: Polynomially convex hull, totally real, torus
Article copyright: © Copyright 1991 American Mathematical Society